# SDR DALA2016081506011

- Difficulty date: August 14, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 48,278 hours, 16,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON SEATS 21-22 AND 23 ROWS INOPERATIVE.  REPLACED FUSE ON BATTERY PACK CHARGER AND BATTERY PACK ON M11612. OPS CHECKED GOOD IAW WDM 33-51-21 AND SWPM 20.
